# SDR HNAA2015052500167

- Difficulty date: May 25, 2015
- Submitted: May 25, 2015
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 47,288 hours, 57,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: 0075PA
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EGRESS LIGHT AND AFT EXIT CEILING LIGHT IS OUT.  R & R EMERGENCY LIGHT BATTERY PS6 IAW WC 33-50-05R.  OPS CHECKED GOOD.
